For given integers and , both at least 2, we consider a homogeneous multivariate polynomial of degree in variables indexed by the edges of the complete graph on vertices and coefficients depending on cardinalities of certain unions of edges. Cardinaels, Borst and Van Leeuwaarden (arXiv:2111.05777, 2021) asked whether , which arises in a model of job-occupancy in redundancy scheduling, attains its minimum over the standard simplex at the uniform probability vector. Brosch, Laurent and Steenkamp [SIAM J. Optim. 31 (2021), 2227–2254] proved that is convex over the standard simplex if and , implying the desired result for these . We give a symmetry reduction to show that for fixed , the polynomial is convex over the standard simplex (for all ) if a constant number of constant matrices (with size and coefficients independent of ) are positive semidefinite. This result is then used in combination with a computer-assisted verification to show that the polynomial is convex for .

生成讲解博客的中文版本

生成AI智能校验的中文版本